# SDR EE4Y2023050617693

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 49,445 hours, 29,048 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT TASK 53-210-003_P1-OP-UP-NDT/00 WORK CARD INSTRUCTIONSACCOMPLISHMENT RELATED TO AD 2020-17-03, WAS FOUND THE LH AND RH CONTINUITY FITTING WITH CRACK.AIRBUS WAS CONTACTED TO REQUEST THE KITS P/N FOR REPLACEMENT. AIRBUS PROVIDED THEINFORMATION WITH DOSSIER 81211799 AND THE REPLACEMENT OF THE PARTS IS COVERED WITHENGINEERING ORDER E5311-0013 REV 00 AND COOPESA JOB A1N079 ITEM 2-17.
